# SDR SWAA2019041131588

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 51,538 hours, 30,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: B31407103
- Condition: Incorrect
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SAFETY STRAP NOT ATTACHED PROPERLY.    R&R STRAP IAW SIP.
